Open Journal of Applied Sciences

Vol.6 No.3(2016), Paper ID 64565, 12 pages

DOI:10.4236/ojapps.2016.63015

 

Applying Linear Controls to Chaotic Continuous Dynamical Systems

 

James Braselton, Yan Wu

 

Department of Mathematical Sciences, Georgia Southern University, Statesboro, GA, USA
Department of Mathematical Sciences, Georgia Southern University, Statesboro, GA, USA

 

Copyright © 2016 James Braselton, Yan Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Braselton, J. and Wu, Y. (2016) Applying Linear Controls to Chaotic Continuous Dynamical Systems. Open Journal of Applied Sciences, 6, 141-152. doi: 10.4236/ojapps.2016.63015.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.